×

zbMATH — the first resource for mathematics

Corrigendum to: “Unfoldings in knot theory”. (English) Zbl 0675.57011
This paper corrects an error in the authors’ “Unfoldings in knot theory” [reviewed above (see Zbl 0675.57010)]. In the original paper various theorems were stated about “good” polynomial maps f: \(C^ n\to C\) including the claim that the link at infinity always has a “Milnor fibration”. The map \(f(x,y)=x^ 2y+x\) has no singularities but the link at infinity is not a fiberable link. The results of the original paper all hold with a modified definition of “good”. The fiber \(f^{-1}(c)\) of f is regular if there is a neighborhood D of c in C such that \(f| f^{-1}(D): f^{-1}(D)\to D\) is a locally trivial \(C^{\infty}\) map and regular at infinity if there is a neighborhood D of c in C and a compact set K in \(C^ N\) such that \(f| f^{-1}(D)-K: f^{-1}(D)- K\to D\) is a locally trivial \(C^{\infty}\) fibration. The polynomial map f: \(C^ n\to C\) is good if every fiber is regular at infinity. Regular is equivalent to regular at infinity and non-singular.
Reviewer: G.Lang

MSC:
57Q45 Knots and links in high dimensions (PL-topology) (MSC2010)
32S05 Local complex singularities
57M25 Knots and links in the \(3\)-sphere (MSC2010)
14E25 Embeddings in algebraic geometry
58C25 Differentiable maps on manifolds
58K99 Theory of singularities and catastrophe theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Neumann, W., Rudolph, L.: Unfoldings in knot theory. Math. Ann.278, 409-439 (1987) · Zbl 0675.57010 · doi:10.1007/BF01458078
[2] Neumann, W.: Complex algebraic plane curves via their links at infinity. Preprint (1988)
[3] Suzuki, M.: Propriétés topologiques des polynômes de deux variables complexes, et automorphismes algébriques de l’espace 351-1. J. Math. Soc. Japan26, 241-257 (1974). · Zbl 0276.14001 · doi:10.2969/jmsj/02620241
[4] Waldhausen, F.: On irreducible 3-manifolds that are sufficiently large. Ann. Math.87, 56-88 (1968) · Zbl 0157.30603 · doi:10.2307/1970594
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.